Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Very concerned. Please answer
Jul 25, 2004

Dr. McGovern, Thanks for taking the time to answer my question, regarding the interference of Celexa with the EIA test result. I m just trying to make sure if i understood ur response rightly. Please answer for one last time. I never thought i will get into a position like this in my life, as this was the only exposure(open mouth kissing) a person whom i not know very well. U answered me that If the exposure you were worried about occurred in October, then your antibody test should have been positive by June.

I would not seek further testing at this point in time. As far as Celexa goes, this should not interfere with HIV testing.

My advice for the future, is to always have safe sex so you do not experience this type of anxiety again which can be so difficult, especially when waiting for results of HIV testing.

Dr. McGovern

What exactly do u mean when u say the celexa should not interfere with the HIV testing. DOes that mean that there are chances that it might or does it mean that it will not interfere. Sorry and please dont take me wrong, my mind is full of negative thoughts right now and i need to get out of this depression and suicidal feeling asap. Please take some time and answer. this is my 2nd try. Thank You

Response from Dr. McGovern

I am sorry if my answer was not clear enough. Celexa does not interfere with HIV testing.

Dr. McGovern



Previous
Abnormal Hep Profile
Next
ammonia Maybe Hepatic Encephalopathy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement